# SDR CALA2025100309575

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N24526
- Make and model: Airbus A321-271NX
- Aircraft serial: 12131
- Aircraft time: 2,692 hours, 990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE COVER LOOKS LIKE IT HAS PULLED AWAY FROM THE DOOR A LITTLE. TOP LATCH ADJUSTMENT ON SLIDE COVER.
